Couldn't find what you looking for?

TRY OUR SEARCH!

I have diabetes type 1 for 28 years. I have taken insulin (many kinds) over the years. Just recently my doctor prescribed levemir to  replace lantus due to lower risk of developing cancer. My body produced itching redness with hives. I switched back to lantus but the hives continue. I researched on apidra and found out that it also generates hives and itching. I wonder now if the use of levemir spiked the hives that doesn't seem to go away or if any new element is placed in all insulin manufacturing that's producing this effect. Please tell me if there's any insulin clear of hives and itching side effects. 

Loading...

I've had the same problem and I've been switching between Lantus and Levemir. It's become an everyday thing and its just exhausting. I don't want to take more drug to counteract the ill effects of another.
Reply

Loading...


I'm not sure what type of climate you live in but do you notice at all that the hives are worse in the winter months?

I use Lantus, 20 units a day. I haven't tried switching to a different type of Insolin yet. I've been riddled with hives and sometimes swelling of the lips and eyes for now a year. I'm going for a allergy test soon. If the allergy test shows nothing that my next step is to switch insolins.

Reply

Loading...


IVE HAD TYPE 1 DIABETES FOR TWENTY YEARS BEFORE I BROKE OUT IN HIVES CAUSED BY INSULIN. iTS CAUSED BY A BUILD UP OF TOXINS IN THE BODY, THE BIGGEST ONE BEING INSULIN. iCUT MY DOSE IN HALF AND SPREAD THE SHOTS OUT. i TAKE 10 UNITS OF LANTUS IN THE MORNING, 10 UNITS OF HUMALOG FOR DINNER AND 10 UNITS OF LANTUS BEFORE BED. i ALSO TAKE TWO ZYRTEC DAILY. rEGARDLESS OF MY BLOODSUGARS, THAT DOSAGE DOES NOT CHANGE. MY LAST A1C WAS 6.1 AND BEST OF ALL THERE IS NO ITCH. iVE KEPT THIS UP FOR A COUPLE YEARS NOW AND NO ITCHING. HOPE THIS HELPS
Reply

Loading...